A 29-year-old male asked:
Disclaimer

injecting meth, now i have hives all over my body, had lockjaw for over a month, my vein where i inject at is hard as a rock. whats wrong with me ?

1 doctor answer
Dr. Craig Lum
Dr. Craig Lum answered
25 years experience General Surgery
Meth: There is a lot that is wrong with you. 1st you are doing !V drugs, 2nd you are doing IV drugs, 3rd you are doing IV drugs, 4th you are doing IV drugs, 5th you are doing IV drugs, 6th you are doing IV drugs......... I can keep going on. Do you need to know more about what is wrong with you?
Answered on Apr 3, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Need to examine: It is not feasible to provide a meaningful opinion without examining you and your symptoms warrant evaluation by a physician. I trust that you will n ... Read More
A 27-year-old female asked:
Dr. Kelli Turner
31 years experience General Practice
Meth cessation: Meth cessation with physician managed rehab is the best choice.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month